English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Examples of solution of the inverse scattering problem and the equations of the Novikov–Veselov hierarchy from the scattering data of point potentials

Agaltsov, A., & Novikov, R. G. (2019). Examples of solution of the inverse scattering problem and the equations of the Novikov–Veselov hierarchy from the scattering data of point potentials. Russian Mathematical Surveys, 74(3), 373-386. doi:10.1070/RM9867.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0006-681F-4 Version Permalink: http://hdl.handle.net/21.11116/0000-0006-6820-1
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Agaltsov, Alexey1, Author              
Novikov , R. G., Author
Affiliations:
1Max Planck Institute for Solar System Research, Max Planck Society, ou_1125546              

Content

show
hide
Free keywords: -
 Abstract: The inverse scattering problem is considered for the two- dimensional Schrödinger equation at fixed positive energy. The results include inverse scattering reconstructions from the simplest scattering amplitudes. In particular, a complete analytic solution is given of the phased and phaseless inverse scattering problems for single-point potentials of Bethe– Peierls– Fermi–Zeldovich– Berezin–Faddeev type. Numerical inverse scattering reconstructions from the simplest scattering amplitudes are then studied using the method of the Riemann–Hilbert– Manakov problem in soliton theory. Finally, these numerical inverse scattering results are used to construct corresponding numerical solutions of the non-linear equations of the Novikov–Veselov hierarchy at fixed positive energy.

Details

show
hide
Language(s): eng - English
 Dates: 2019
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: DOI: 10.1070/RM9867
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Russian Mathematical Surveys
  Other : Russian Math. Surveys
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: London : London Mathematical Society, Turpion Ltd., and the Russian Academy of Sciences
Pages: - Volume / Issue: 74 (3) Sequence Number: - Start / End Page: 373 - 386 Identifier: ISSN: 0036-0279
CoNE: https://pure.mpg.de/cone/journals/resource/954925442607